# SDR AALA201908169073

- Difficulty date: July 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION BOLT ATTACHMENT SLAT TRACK 9 LOWER POSITION ON RH WING, (1E/A) (L:0.200" X W:0.067" X D:0.012" CORRODED AREA). REPLACED BOLT ATTACHMENT SLAT TRACK 9 LOWER POSITION ON RH WING (1E/A) IAW AMM 27-84-66-000-002-A AND IAW AMM 27-84-66-400-002-A.
